Google Scholar: citations
Normal forms of invariant vector fields under a finite group action
Sánchez-Bringas, Federico

Date: 1993
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions matemàtiques, Vol. 37, Núm. 1 (1993) , p. 75-82, ISSN 0214-1493

Adreça original: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37758
DOI: 10.5565/PUBLMAT_37193_05


8 p, 203.0 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2010-07-26, last modified 2019-10-22



   Favorit i Compartir